# SDR DXTA2008120803392

- Difficulty date: December 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605260
- Aircraft time: 6,468 hours, 5,124 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR COMING OUT OF ENVIRONMENTAL SYSTEM.  ITS A MUSTY ODOR AND ITS MOST NOTICEABLE AT A RELATIVELY WARM OUTSIDE TEMP WITH CABIN SET TO COOL.  WITH THE APU BLEED ON THERE WAS BLUE SMOKE COMING OUT OF THE WEMACS.  KBNA-KSAT.
